ID 74212
Author
Kuwabara, Ruishi Faculty of Integrated Arts and Sciences, The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
In this note we derive some identities concerning the binomial coefficients by considering a certain n-th order symmetric differential operator on Rm associated to the function p(x,ξ)(x ∈ Rm) which is a homogeneous polynomial in ξ.
Journal Title
Journal of mathematics, the University of Tokushima
ISSN
13467387
NCID
AA11595324
Volume
42
Start Page
1
End Page
8
Sort Key
1
Published Date
2008-12
EDB ID
FullText File
language
eng
departments
Science and Technology